Pseudoconcave Lie groups
Compositio Mathematica, Tome 25 (1972) no. 2, pp. 109-115.
@article{CM_1972__25_2_109_0,
     author = {Andreotti, Aldo and Huckleberry, Alan},
     title = {Pseudoconcave {Lie} groups},
     journal = {Compositio Mathematica},
     pages = {109--115},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     zbl = {0239.32018},
     mrnumber = {316752},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_2_109_0/}
}
TY  - JOUR
AU  - Andreotti, Aldo
AU  - Huckleberry, Alan
TI  - Pseudoconcave Lie groups
JO  - Compositio Mathematica
PY  - 1972
DA  - 1972///
SP  - 109
EP  - 115
VL  - 25
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1972__25_2_109_0/
UR  - https://zbmath.org/?q=an%3A0239.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=316752
LA  - en
ID  - CM_1972__25_2_109_0
ER  - 
Andreotti, Aldo; Huckleberry, Alan. Pseudoconcave Lie groups. Compositio Mathematica, Tome 25 (1972) no. 2, pp. 109-115. http://www.numdam.org/item/CM_1972__25_2_109_0/

Adams, Frank J. Lectures on Lie Groups, W. A. Benjamin, 1969. | MR 252560 | Zbl 0206.31604

Morimoto, Ahihiko On the classification of noncompact complex abelian Lie groups, Trans. Amer. Math., Soc., 123 (1966), pp 200-228. | MR 207893 | Zbl 0144.07903